Class 2 Pharmaceutical Utsu Children's Rhinitis Granules Grape Flavor 12 Packets

Class 2 Pharmaceutical Utsu Children's Rhinitis Granules Grape Flavor 12 Packets

  • $5.73 USD
Seller: minnanookusuri
Barcode: 4987024981101
Protection
ZenPlus Authenticity Guarantee, 30-days returns & 30 days money back guarantee. Details here.
Shipping
Your order will be shipped when ZenPlus receives all items from shops. Once shipped from Japan, estimated delivery time is 2-4 weeks for standard shipping and 3-4 days for express (DHL, UPS, FEDEX) shipping. ZenPlus covers shipping insurance to protect your items.
Payment
We ensure that your personal and payment information is kept secure by following PCI-DSS standards and using 256-bit encryption for all transactions.

[Product Name]Uzu Children's Rhinitis Granules Grape Flavor
[Efficacy/Effects]Relief of the following symptoms caused by acute rhinitis, allergic rhinitis, or sinusitis: sneezing, runny nose, nasal congestion, watery eyes, sore throat, heavy head
[Storage Precautions](1) Store in a cool, dry place away from direct sunlight.
(2) Keep out of reach of children.
(3) Do not transfer to another container. (This may cause misuse or change the quality.)
(4) If you give a remaining portion of a divided packet, fold the opening of the packet and store it, and have it taken within 2 days.
(5) Do not take products past the expiration date.
[Consumer Consultation Contact]Company name: Uzu Kyumeigan Co., Ltd.
Contact: Customer Consultation Office
Phone: 03 (3295) 2681
Reception hours: Weekdays 9:00–17:00
[Manufacturer and Distributor]Uzu Kyumeigan

[Dosage and Administration]Take the following amount after each meal.
AgeSingle doseNumber of doses per day
7 years and over but under 11 years: 1 packet, 3 times3 years and over but under 7 years: 2/3 packet, 3 times1 year and over but under 3 years: 1/2 packet, 3 timesUnder 1 year: Do not administer
[Precautions for Use](1) Strictly follow the prescribed dosage and administration.(2) When administering to children, do so under the guidance and supervision of a guardian.(3) For infants under 2 years, prioritize having them examined by a doctor, and only administer if unavoidable.
[Ingredients/Quantity]Per 3 packets (3000mg):Chlorpheniramine maleate: 6mgPhenylephrine hydrochloride: 12mgDipotassium glycyrrhizinate: 33mg
[Ingredients/Additives]White sugar, lactose hydrate, D-mannitol, aspartame (L-phenylalanine compound), hydroxypropyl cellulose, flavoring

■ Things you must not do(Failure to observe may worsen current symptoms or increase the risk of side effects/accidents)
1. Do not take any of the following medicines while taking this product:Other oral rhinitis medicines, oral medicines containing antihistamines (cold medicines, antitussive expectorants, motion sickness medicines, allergy medicines, etc.)
2. Do not operate vehicles or machinery after taking (may cause drowsiness, etc.)
3. Do not use for extended periods

■ Consultation
1. Consult a doctor, pharmacist, or registered distributor before use if you:(1) Are receiving medical treatment.(2) Are pregnant or may be pregnant.(3) Are elderly.(4) Have ever had allergic symptoms due to medicines, etc.(5) Have any of the following symptoms:High fever, difficulty urinating, swelling(6) Have been diagnosed with any of the following:Glaucoma, diabetes, thyroid dysfunction, heart disease, hypertension, kidney disease
2. If the following symptoms appear after taking, it may be a side effect. Stop taking immediately and consult a doctor, pharmacist, or registered distributor with this document.
Affected area: SymptomsSkin: Rash/redness, itchingDigestive system: Nausea/vomiting, loss of appetiteUrinary system: Difficulty urinatingRarely, the following serious symptoms may occur. In such cases, see a doctor immediately.Name of symptom: SymptomsPseudoaldosteronism: In addition to dullness, numbness, tightness, or stiffness in the hands and feet, weakness and muscle pain appear and gradually worsen.Myopathy: In addition to dullness, numbness, tightness, or stiffness in the hands and feet, weakness and muscle pain appear and gradually worsen.Aplastic anemia: Bruising, nosebleeds, gum bleeding, fever, pale skin or mucous membranes, fatigue, palpitations, shortness of breath, feeling unwell or faint, blood in urine, etc.Agranulocytosis: Sudden high fever, chills, sore throat, etc.
3. The following symptoms may occur after taking. If such symptoms persist or worsen, stop taking and consult a doctor, pharmacist, or registered distributor.Dry mouth, drowsiness
4. If symptoms do not improve after 5–6 days of use, stop taking and consult a doctor, pharmacist, or registered distributor with this document.

Product # 11267-1-A
Weight 31 g

What is ZenPlus?
ZenPlus is an online shopping platform connecting Japan with the rest of the world. We're part of the ZenGroup, Inc. umbrella in Osaka, Japan.

Are items authentic?
Our sellers' agreement fully compels all stores to list only authentic items. We help you buy exclusive and authentic items from Japan, online!

Do you ship to my country?
We ship to all countries where Japan Post air freight services and international couriers currently operate. We don't use surface mail.

How long does shipping take?
Domestic shipments generally reach our warehouse in a few days, but may in certain specific cases take a week or more. International shipments can take anywhere from several days to several weeks to reach you after leaving our warehouse, depending on if you choose Standard or Express shipping.
Please contact our support team from the Questions section on your account page if you have any questions about the timing of your parcel.

How much is shipping?
Shipping costs depend on the size, weight, and destination of your parcel. We provide shipping costs for your order at checkout.

Will I be charged a customs (import) fee?
It depends on your country and its customs regulations. Our service does not cover duties and import taxes — in general, if the customs office in your country applies charges to your package, you are required to pay them.

WORLDWIDE SHIPPING

You don't need to be in Japan to shop like the Japanese. Sign up for a free account on ZenPlus now and enjoy buying and shipping to over a hundred countries, directly from Japanese online stores. You can ship your items internationally through JP Post (EMS, Airmail), UPS, DHL, FedEx, and other services. Get all the hottest items from Japan such as anime figures, Nendoroids, Nintendo and other video games, Hello Kitty and other kawaii plushies, fishing tackle, Japanese street fashion, Seiko and other watches from Japan, ramen and other Japanese foods, idol merchandise, and much, much more!

FAST & AFFORDABLE SERVICE

We work directly with Japanese shops registered with ZenPlus, so all internal processes are faster and more efficient - the result is a swift and affordable service, ready for you when you need it most. You have instant access to over 1,000 stores in Japan with just one click! Shop just as if you were in Japan, without spending a fortune. We'll get you the best deal possible from a vast collection of items from Japan. Join the ranks of people who prefer ZenPlus as their Japanese online marketplace.

YOU ARE PROTECTED

We protect you, the buyer. Communication can be one of the biggest barriers when buying from Japan online, but it doesn't have to be that way. With ZenPlus, you are protected from many of the risks of international e-commerce: We'll take care of any questions, claims, and requests for the seller that you might have. We can provide a full refund if an item is not genuine, and a partial refund if it's not as promised. Feel free to ask us for more info about any of the items or shops on ZenPlus!